home submit paper guide for authors contact us register search archive current issue journal info
   [Home ] [Archive]    
:: Volume 2, Issue 1 (3-2012) ::
2012, 2(1): 0-0 Back to browse issues page
Fuzzy Linear Programming and its Application for a Constructive Proof of a Fuzzy Version of Farkas Lemma
S. H. Nasseri , Chitgar S.
Abstract:   (11406 Views)
The main aim of this paper is to deal with a fuzzy version of Farkas lemma involving trapezoidal fuzzy numbers. In turns to that the fuzzy linear programming and duality theory on these problems can be used to provide a constructive proof for Farkas lemma. Keywords Farkas Lemma, Fuzzy Linear Programming, Duality, Ranking Functions.
Full-Text [PDF 605 kb]   (4225 Downloads)    
Type of Study: Research | Subject: General
Received: 2012/03/6
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nasseri S H, Chitgar. Fuzzy Linear Programming and its Application for a Constructive Proof of a Fuzzy Version of Farkas Lemma. International Journal of Applied Operational Research. 2012; 2 (1)
URL: http://ijorlu.liau.ac.ir/article-1-102-en.html


Volume 2, Issue 1 (3-2012) Back to browse issues page
ژورنال بین المللی پژوهش عملیاتی International Journal of Applied Operational Research - An Open Access Journal
Persian site map - English site map - Created in 0.06 seconds with 31 queries by YEKTAWEB 3792